# SDR AWXA0001811

- Difficulty date: June 4, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-231
- Aircraft serial: 584
- Aircraft time: 20,992 hours, 8,382 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: ASNS2495
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT SURFACE CORROSION ON TOP OF FLOORBEAM C20 BL -Y254.  CORROSION CLEANED UP, MAT LOSS BEYOND LIMITS.  FRAME REPAIRED IAW SRM 53-11-14 FIG 201 PG 203-208; REPAIRED IAW AMM 51-75-00-001.
